Recent Crooked and shrinking penis, low tesrosterone
Hello, I saw a long thread on this and read a couple posts from it and I plan on trading the whole but since there hasn't been a post on it for 2 years I thought I would make my own thread. My problem is that my penis has shrunk and become more crooked.
Let me start out with some relevant background info. I've been a heroin addict for about 6 years. In the last 2+ years of my addiction I barely ever got an erection and had zero sex drive. Barely ever meaning maybe once a month or once every 2 months. Whenever I did get an erection, it was very painful, like my penis was trying to bust through the skin. Or like it had shrunk. It would always be when I was wearing jeans and it felt as if it was bent weird. I just assumed it was because of the way it was posistiined in my jeans. My penis has always been a little crooked. I think it started happening around puberty and would slowly get more crooked the more I masturbated from the position I would keep my hand in to masterbate.
Anyway, I've been clean now from heroin and other drugs and alcholo for 15 months. I'm on the methadine program wich let me say saved my life and let me get my life together.(school, work, house, girlfriend, health). So a few months ago I noticed a painful lump in my chest about 1/2 inch by 1/2 inch under my nipple. I went to my doctor and all sorts of specialists and had mri's, bloodtests,etc. That got worked out but frombthe blood tests it came to light that I had a testosterone deficency either brought on by the years od opiate use or methadione. So I was prescribed testosterone the last monthh I have been taking bi monthly shots. My sex drive has returned and I am getting daily erections.
As soon as this started happening I noticed that my penis is noticeably shorter, thinner, and quite abit more crooked. Could this be from the heroin or methadone or testosterone deficency? Could it be from not getting erections for a long period of time? I know my penis like I know my face. This is absolutly real and my penis has changed shape and size from the penis I've known for the last 15 years. What could it be and is there a remedy? Will the testosterone I'm taking help? By the way, the erections arent as painful anymore, its like my skin is stretching back to normal or somthing. Please give me some ideas, I want my penis back to normal. I also wanted to add that that I am 30 and that Ive also gained about 50-60 pounds in the last year or so. I went from Aprox 120, was my weight at the time I stopped using, to 180 wich is what I'm at now. So I gained that in about 15 months.
May be the sudden increase in weight is responsible for all your problems. You could check your thyroid levels and see if they are within limits.Also if the estrogen level is high, may be you should try to control it rather than simply boosting up the T level.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.